Alert archive / Indiana / River Flood Warnings in 2023
River Flood Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Feb 23, 2023, 9:18 AM EST for Tippecanoe County, Indiana. It was in force for 42 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2023, 9:18 AM EST (14:18 UTC)
- Expired
- Feb 25, 2023, 3:00 AM EST
- In force
- 42 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
County Tippecanoe County, IN
The radar
The Indianapolis radar (KIND), 91 km from the middle of the area, began a volume at 14:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wildcat Creek (IN) near Lafayette (LYTI3). The gauge peaked at 10.12 ft at Feb 23, 2023, 10:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 10 ft
- Moderate stage
- 15 ft
- Major stage
- 19.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03335000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
028
WGUS43 KIND 231418
FLWIND
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Indianapolis IN
918 AM EST Thu Feb 23 2023
...The National Weather Service in Indianapolis IN has issued a
Flood Warning for the following rivers in Indiana...
Wabash River, Tippecanoe River and Wildcat Creek
.Rainfall amounts of one and a half to over three inches since
Tuesday night has brought lowland flooding to upper portions of the
Tippecanoe River and Wildcat Creek, and will bring lowland flooding
along the Wabash starting this afternoon and working downstream into
this weekend that could last into early next week along parts of the
middle and lower Wabash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/ind.
This statement will be updated within the next 12 hours.
&&
INC157-240530-
/O.NEW.KIND.FL.W.0002.230223T1418Z-230225T0800Z/
/LYTI3.1.ER.230223T1312Z.230224T0600Z.230225T0200Z.NO/
918 AM EST Thu Feb 23 2023
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO EARLY SATURDAY
MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Wildcat Creek near Lafayette.
* WHEN...From this morning to early Saturday morning.
* IMPACTS...At 10.0 feet, Flooding of lowland areas in progress in
portions of Tippecanoe County.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Thursday the stage was 10.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 AM EST Thursday was 10.1 feet.
- Forecast...The river is expected to rise to a crest of 10.6
feet just after midnight tonight. It will then fall below
flood stage late tomorrow evening.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$
INC015-157-181-240530-
/O.NEW.KIND.FL.W.0001.230223T1418Z-230224T0600Z/
/DLPI3.1.ER.230223T1221Z.230223T1800Z.230224T0000Z.NO/
918 AM EST Thu Feb 23 2023
...FLOOD WARNING IN EFFECT FROM THIS MORNING TO JUST AFTER MIDNIGHT
TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tippecanoe River near Delphi.
* WHEN...From this morning to just after midnight tonight.
* IMPACTS...At 8.0 feet, Low agricultural lands, river parks and a
few local roads flood along the Tippecanoe River. Oakdale Public
Access Site flooded.
* ADDITIONAL DETAILS...
- At 8:45 AM EST Thursday the stage was 8.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 AM EST Thursday was 8.3 feet.
- Forecast...The river is expected to fall below flood stage
this evening and continue falling to 5.2 feet early Tuesday
morning.
- Flood stage is 8.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
4056 8679 4060 8677
$$
INC045-121-157-165-171-240530-
/O.NEW.KIND.FL.W.0003.230223T1749Z-230227T1800Z/
/LAFI3.1.ER.230223T1749Z.230224T1800Z.230227T0600Z.NO/
918 AM EST Thu Feb 23 2023
...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY MONDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Wabash River at Lafayette.
* WHEN...From this afternoon to early Monday afternoon.
* IMPACTS...At 14.9 feet, Lowland flooding develops. High water
approaches river cabins near Davis Prairie Road. Water covers
some spots on low county roads. The lower end of Tapawingo Park in
West Lafayette begins to flood, along with the Heritage Trail.
* ADDITIONAL DETAILS...
- At 8:30 AM EST Thursday the stage was 9.1 feet.
- Forecast...The river is expected to rise above flood stage
this afternoon to a crest of 14.7 feet early tomorrow
afternoon. It will then fall below flood stage early Monday
morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
CP2 follow-up statements
742
WGUS83 KIND 231639
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1139 AM EST Thu Feb 23 2023
...The Flood Warning is extended for the following rivers in
Indiana...
Tippecanoe River near Delphi.
Wabash River at Lafayette.
...The Flood Warning continues for the following rivers in Indiana...
Wildcat Creek near Lafayette.
.Rainfall amounts of one and a half to over three inches since
Tuesday night has brought lowland flooding to upper portions of the
Tippecanoe River and Wildcat Creek, and will bring lowland flooding
along the Wabash starting this afternoon and working downstream into
this weekend that could last into early next week along parts of the
middle and lower Wabash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/ind.
This statement will be updated within the next 12 to 24 hours.
&&
INC157-240745-
/O.EXT.KIND.FL.W.0002.000000T0000Z-230224T1000Z/
/LYTI3.1.ER.230223T1312Z.230223T1800Z.230224T0400Z.NO/
1139 AM EST Thu Feb 23 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TONIGHT...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Wildcat Creek near Lafayette.
* WHEN...Until late tonight.
* IMPACTS...At 10.0 feet, Flooding of lowland areas in progress in
portions of Tippecanoe County.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Thursday the stage was 10.1 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 10:45 AM EST Thursday was 10.1 feet.
- Forecast...The river is expected to rise to a crest of 10.2
feet this afternoon. It will then fall below flood stage late
this evening.
- Flood stage is 10.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$
INC015-157-181-240745-
/O.EXT.KIND.FL.W.0001.000000T0000Z-230224T1200Z/
/DLPI3.1.ER.230223T1221Z.230223T1345Z.230224T0600Z.NO/
1139 AM EST Thu Feb 23 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Tippecanoe River near Delphi.
* WHEN...Until tomorrow morning.
* IMPACTS...At 8.0 feet, Low agricultural lands, river parks and a
few local roads flood along the Tippecanoe River. Oakdale Public
Access Site flooded.
* ADDITIONAL DETAILS...
- At 10:45 AM EST Thursday the stage was 7.8 feet.
- Forecast...The river is expected to rise above flood stage
late this afternoon to a crest of 8.1 feet this evening. It
will then fall below flood stage just after midnight tonight.
- Flood stage is 8.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
4056 8679 4060 8677
$$
INC045-121-157-165-171-240745-
/O.EXT.KIND.FL.W.0003.230223T1646Z-230228T2300Z/
/LAFI3.1.ER.230223T1646Z.230224T1800Z.230228T1100Z.NO/
1139 AM EST Thu Feb 23 2023
...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Wabash River at Lafayette.
* WHEN...Until Tuesday evening.
* IMPACTS...At 17.0 feet, Lowland flooding in progress. Flood waters
close SR 225 just south of the Wabash River near Battleground.
Walking and bike trails in Tapawingo Park area are flooded. Warren
CR 350 N in the Black Rock Preserve area flooded. Flood waters
near Tippecanoe CR 950 W south of CR 75 S.
* ADDITIONAL DETAILS...
- At 10:30 AM EST Thursday the stage was 10.3 feet.
- Forecast...The river is expected to rise above flood stage
late this morning to a crest of 16.6 feet early tomorrow
afternoon. It will then fall below flood stage Tuesday
morning.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
Ryan518
WGUS83 KIND 240227
FLSIND
Flood Statement
National Weather Service Indianapolis IN
927 PM EST Thu Feb 23 2023
...The Flood Warning is extended for the following rivers in
Indiana...
Tippecanoe River near Delphi.
Wabash River at Lafayette.
Wabash River at Covington.
Wabash River at Montezuma.
...The Flood Warning is cancelled for the following rivers in
Indiana...
Wildcat Creek near Lafayette.
.Rainfall amounts of one and a half to over three inches since
Tuesday night has brought lowland flooding to upper portions of the
Tippecanoe River and Wildcat Creek, and will bring lowland flooding
along the Wabash starting this afternoon and working downstream into
this weekend that could last into early next week along parts of the
middle and lower Wabash.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Caution is urged when walking near riverbanks.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at www.weather.gov/ind.
This statement will be updated within the next 12 to 24 hours.
&&
INC157-240330-
/O.CAN.KIND.FL.W.0002.000000T0000Z-230224T0227Z/
/LYTI3.1.ER.230223T1312Z.230223T1530Z.230223T1852Z.NO/
927 PM EST Thu Feb 23 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Wildcat Creek near Lafayette.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Thursday the stage was 9.5 feet.
- Forecast...The river has fallen below flood stage and will
continue to fall.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4047 8645 4042 8681 4046 8689 4048 8687
4045 8682 4050 8645
$$
INC045-121-157-165-171-241730-
/O.EXT.KIND.FL.W.0003.000000T0000Z-000000T0000Z/
/LAFI3.1.ER.230223T1647Z.230224T1800Z.000000T0000Z.NO/
927 PM EST Thu Feb 23 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Wabash River at Lafayette.
* WHEN...Until further notice.
* IMPACTS...At 17.0 feet, Lowland flooding in progress. Flood waters
close SR 225 just south of the Wabash River near Battleground.
Walking and bike trails in Tapawingo Park area are flooded. Warren
CR 350 N in the Black Rock Preserve area flooded. Flood waters
near Tippecanoe CR 950 W south of CR 75 S.
* ADDITIONAL DETAILS...
- At 8:30 PM EST Thursday the stage was 14.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:30 PM EST Thursday was 14.3 feet.
- Forecast...The river is expected to rise to a crest of 17.1
feet early tomorrow afternoon.
- Flood stage is 11.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC015-157-181-241430-
/O.EXT.KIND.FL.W.0001.000000T0000Z-230224T1424Z/
/DLPI3.1.ER.230223T1221Z.230223T1345Z.230224T0824Z.NO/
927 PM EST Thu Feb 23 2023
...FLOOD WARNING NOW IN EFFECT UNTIL LATE TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Tippecanoe River near Delphi.
* WHEN...Until late tomorrow morning.
* IMPACTS...At 8.0 feet, Low agricultural lands, river parks and a
few local roads flood along the Tippecanoe River. Oakdale Public
Access Site flooded.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Thursday the stage was 8.0 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 8:45 PM EST Thursday was 8.3 feet.
- Forecast...The river is expected to rise to a crest of 8.2
feet just after midnight tonight. It will then fall below
flood stage late tonight.
- Flood stage is 8.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4059 8675 4055 8675 4050 8677 4051 8682
4056 8679 4060 8677
$$
INC045-121-165-171-241730-
/O.EXT.KIND.FL.W.0004.230224T0810Z-230302T0900Z/
/CVGI3.1.ER.230224T0810Z.230226T1200Z.230301T2100Z.NO/
927 PM EST Thu Feb 23 2023
...FLOOD WARNING NOW IN EFFECT FROM LATE TONIGHT TO EARLY THURSDAY
MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Wabash River at Covington.
* WHEN...From late tonight to early Thursday morning.
* IMPACTS...At 21.0 feet, Lanes to river residences west of South
River Road south of Covington flooded. Sandhill Road at Mud Run
just northeast of Covington begins to flood. Extensive lowland
flooding in progress. Higher bottomlands flood.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Thursday the stage was 13.8 feet.
- Forecast...The river is expected to rise above flood stage
late tonight to a crest of 21.4 feet Sunday morning. It will
then fall below flood stage Wednesday afternoon.
- Flood stage is 16.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-241730-
/O.EXT.KIND.FL.W.0005.230224T1630Z-230303T0123Z/
/MTZI3.1.ER.230224T1630Z.230227T0600Z.230302T1323Z.NO/
927 PM EST Thu Feb 23 2023
...FLOOD WARNING NOW IN EFFECT FROM FRIDAY MORNING TO THURSDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Wabash River at Montezuma.
* WHEN...From Friday morning to Thursday evening.
* IMPACTS...At 20.0 feet, Park in southern Montezuma begins to
flood. Higher bottomlands begin to flood. Water backs up most
local tributaries. River water is at the top of some private
levees. Lowest county roads begin to flood. Parke CR 75 W begins
to flood.
* ADDITIONAL DETAILS...
- At 8:45 PM EST Thursday the stage was 10.4 feet.
- Forecast...The river is expected to rise above flood stage
late tomorrow morning to a crest of 19.1 feet early Monday
morning. It will then fall below flood stage Thursday
morning.
- Flood stage is 14.0 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
MEWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Feb 23, 6:40 AM EST, 2 hours 38 minutes earlier.
Area forecast discussion, Feb 23, 6:40 AM EST, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 640 AM EST Thu Feb 23 2023 ...Updated Aviation Discussion... .Short Term...(Today and tonight) Issued at 248 AM EST Thu Feb 23 2023 Today... A surface warm front has stalled out over the northern portions of central Indiana. Diurnal cooling has diminished the temperatures gradient slightly, but it is still impressive, with current observations showing a 15-20 degree temperature difference over 25- 50 miles. North of this warm front, weak winds and a saturated PBL has lead to the development of patchy dense fog (1/4mi), and widespread light fog (1-3mi). This will continue over the next few hours, but should improve as the warm front slowly lifts north. A secondary low will approach from the west, aiding in the northward progression of the front, with all of central Indiana south of the front by 13Z. The main concern after fog dispersion will be the increase in winds and wind gusts late this morning through the afternoon. The aforementioned low will continue to progress along the already developed baroclinic zone, but without much upper level support, the surface cyclone should slowly fill, weakening the low level pressure gradient. Still, as daytime heating dries out the surface, a deeper PBL will allow for some mixing with gusts up to 35MPH possible this afternoon. Temperatures will vary throughout the region, especially as a weak cold front pass through late this morning through the afternoon. This should lead to a spread in highs from the upper 50s over NW central Indiana, to the low 70s over SE central Indiana. The weak front should lead to some elevated cloud cover, but a drying surface layer and only weak lift will remove any threat for precipitation. Tonight... After frontal passage, dew points will plummet further. This in combination with a marginally cooler airmass will allow for temperatures to drop efficiently overnight. Current expectations are for lows to be below freezing across the state, ranging from the low 20s to the upper 20s. && .Long Term...(Friday through Wednesday) Issued at 248 AM EST Thu Feb 23 2023 * Potent system possible around Monday * Friday will see below normal temperatures, then above normal readings return Friday into Saturday... Upper flow will become near zonal during this period, and central Indiana will remain in between upper systems to the north and south. Some weak forcing some one of those systems may sneak into the area Friday night, but with weak forcing and limited moisture feel that odds of any precipitation remain too low to mention. Otherwise partly to mostly cloudy skies will be the rule through this period. Temperatures will remain below normal on Friday, but moderate on Saturday as the zonal flow allows some warmer air to return. Saturday night into Sunday... Some models generate some light rain across mainly the southern forecast area with an upper level impulse, while others remain dry across central Indiana. Confidence is quite low given the model spread, so will just keep some low PoPs in for consistency. Temperatures will be warm enough for just rain Saturday night, and highs on Sunday will warm into the 50s. Sunday night into Monday night... An upper level low will eject out of the southwestern USA and generate a potent surface low. The low looks to track to the northwest of central Indiana, allowing the warm sector of the system to move overhead. Showers will develop first along the warm front and then with a cold front as it moves through. Thunderstorms may also be possible in the warm sector if enough instability can move north. The pressure gradient along with some mixing down of stronger winds will lead to windy conditions on Monday as well. At the moment, temperatures look to peak in the 60s Monday as warm air is pulled north by the surface low. Tuesday and Wednesday... Quiet weather will return Tuesday and Wednesday behind Monday's system. Upper flow will become zonal behind it, limiting the intrusion of colder air, so above normal readings will continue. && .Aviation...(12Z TAF Issuance) Issued at 640 AM EST Thu Feb 23 2023 Impacts: * Gusty Winds up to 30kts * Brief reduction to MVFR late this morning into the early afternoon * Wind shift from SW-W during the day and W to NW overnight Discussion: A warm front is now north of all TAF sites with SSW flow of around 7- 11kts. Another low pressure system will pass to the NW of central Indiana today. As this passes through, winds will increase with gusts up to 30kts this afternoon. Prior to gusts, there could be a period of LLWS at KLAF. A weak frontal boundary will pass associated with the low. This should develop broken decks between 1500 and 2500 feet later this morning into the afternoon. Any reductions to MVFR should be short lived with VFR at all sites by 18Z. Winds will subside overnight and gradually shift to out of the NW as the low continues off to the NE. && .IND WATCHES/WARNINGS/ADVISORIES... None. && Short Term...Updike Long Term...50 Aviation...Updike
Hazardous weather outlook, Feb 23, 3:38 AM EST, 5 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 338 AM EST Thu Feb 23 2023 INZ021-028>031-035-038-040>042-240845- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Tipton-Madison- Delaware-Randolph- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Tipton, Anderson, Muncie, Winchester, Union City, Farmland, and Parker City 338 AM EST Thu Feb 23 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Patchy dense fog will continue through 7AM this morning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind INZ036-037-039-043>049-051>057-060>065-067>072-240845- Montgomery-Boone-Hamilton-Vermillion-Parke-Putnam-Hendricks-Marion- Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-Rush-Sullivan- Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-Martin-Lawrence- Jackson-Jennings- Including the cities of Crawfordsville, Lebanon, Zionsville, Fishers, Carmel, Noblesville, Clinton, Fairview Park, Rockville, Montezuma, Rosedale, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer, Gosport, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg, Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, and North Vernon 338 AM EST Thu Feb 23 2023 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:18 AM EST | River Flood Warning | IND | Carroll, Tippecanoe, White | 23 hr |
| Feb 23, 9:18 AM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 15 days |
| Feb 23, 11:39 AM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 16 days |
| Feb 23, 11:39 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 18 days |
Nearby
River Flood Warnings in Indiana, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.